Sign in to follow this  
Followers 0
beachgirl

Feels Like Whole Body Restless Leg Syndrome

7 posts in this topic

Posted

I've had it since I've been on Lexapro. I read somewhere what it's called but can't find it. Anyone know?

Also, I read that it may be an allergy to the drug, but I don't know?

Sometimes I feel so restless that I have to jump on my trampoline. It's crazy.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted (edited)

Hi beachgirl,

I'm sorry to hear that you are experiencing unwelcome side effects on Lexapro. Please bring these up with your prescribing physican. On Lexapro I experienced many little body spasms that I called "zaps." Is this what you are refering to or is it something else. The anti-depressants are powerful medicines so there are usually side effects.

It is important to realize that clinical depression involves serious disease pathology in the brain. One part of the brain in particular, called the hippcampus can atrophy [shrink] and lose as much as 20% of its total volume in serious long-standing depressions. A 20% volumetric loss in any part of the brain is serious. Depression has also been linked to abnormal blood flow and abnormal glucose metabolism in areas of the brain. So it is a disease that can be as serious as epilepsy or cancer.

Sadly, clinical depression does not merely harm the brain. It can cause harm to the entire body. Clinical unipolar depression has been linked to abnormalities in hormone regulation, poor cardiac health, reduced immune responses to infection, adult-onset diaetes, rapid tumor growth in cancer patient, osteoporosis and many other health problems. It is a whole body illness.

I am glad you are in the care of a physican because I wouldn't want anything bad to happen to you. Please work closely with your doctor and keep him apprised of the various side effects you are experiencing. I wish you a return to good health Beachgirl!!!

Edited by Ep1ctetus

Share this post


Link to post
Share on other sites

Posted

I experienced the same thing while taking Lexipro.

Share this post


Link to post
Share on other sites

Posted

Hi Ep1ctetus,

No it's not brain zaps.

Thank you for your detailed description of depression. I had to study alot of psychology in college, so I know (through education and experience) the damage it does. Too bad they don't teach us how to cure it/ourselves!

Share this post


Link to post
Share on other sites

Posted

Spirit,

I guess it must be, although I thought that was limited to restless leg syndrome. I guess it can be a whole body thing too.

Share this post


Link to post
Share on other sites

Posted

Memyself,

Is that why you got off of it? It doesn't always happen...but when it does it sucks.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0